I have been taking Colonzepam for 8 months or so and now, after moving to another state (thus changing Dr.'s) I've been switched to Cymbalta. What can I expect? What should I fear? Any input? Thank you so Much
My dr. told me to talk 1 0.5mg pill once a day for 7 days, (normally I take 2 0.5mg per day), then switch to the cymbalta. So, he's crazy? What will I feel? I have 2 kids, so I have to be totally together, you know. HELP
Your doctor gave you really bad advice. My doctor gave me the same advice, and, boy, did I suffer for it. I felt ants on my arms. I couldn't sleep, or eat. I was afraid to leave the house, answer the phone, etc. Those are just some of the symptoms.
Basically, you will feel horrible, if you're like most people who have quit klonopin this way. Just look at the posts on this site. ... Before doing anything, go back to your regular dosage, and then follow the advice of those who have gotten off of klonopin.
There's a web site that explains how to do it: www.benzosupport.org.
There are more than 3,000 people on that site, all talking about getting off of klonopin, and drugs in the klonopin family. There's a support group you can join, and post right away. They'll help you.
Trust me, our doctors don't know how bad these meds are to get off of. ... Good luck!
what sucks is that I'm from New orleans. After hurricane katrina i developed all kinds of panic anxiety disorders and attacks. I relocated to D.C. where I had good insurance and an ok psychiatrist. Now I'm back in new orleans, where all GOODpsychiatrists have a 6 month or more waiting list. because of ALL THE DEVISTATION ETC. I am seeing a general practitioner because that;s the only appt. I could get. I had only enough clonzepam from the d.c dr. to last me till the next dr. visit in N.O. I don't know if the G.P. will understand, but i have another appt. in 2 weeks. I guess I'll find out. I'm pretty scared, though. Thank you for all your input. -Erika
Can you call your DC Dr. and get some more refills. Just explain to him that you can't get in to see a Dr. in N.O. for about 6 months. Maybe he can refer you to one and get you in sooner. But DON'T listen to the GP. You HAVE to slowly wean off klonopin and I agree with Ryan. An AD is not going to replace klonopin.
My personal experience with cymbalta was terrible. It made me shake terribly. That was just my experience with it. Like everybody else said, do not stop the klonopin! Call your Dr. in DC and explain your situation and ask for a refill. In my opinion, cymbalta is not a replacement for klonopin, far from it.
you need to make an appointment with Dr. Robert McCord. He practices in Harahan on Jefferson Highway. I just saw him yesterday and he put me on Klonopin and Cymbalta for bipolar II disorder. He is a really good doctor and not liberal minded like many of the psychiatrist in the area now. I promise he will take care of you. What ever you do, do not see Dr. John Hutchins or Dr. Ken Roy. They are psychiatrists are an addiction recovery service on Wabash street. They will not even consider prescribing anything that has the risk of dependance. I have struggled with these two doctors for six months with no relief.
Dr. McCord is always booked up so set up an appointment asap.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.